Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hypochondriac, strange itch feeling on chest with occasional pain, increased heart rate. Cause?

I am a hypochondriac, In the last month alone I have thought I had multiple diseases. Now I am worried that I have a serious heart problem. I have a strange itch feeling in my chest on the left side as well as occasional pain there. It seems like my heart rate might speed up easier too. But as always, this may be in my head. Because a few months back I had the itch feeling for a while and it just went away.
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The strange itch feeling itself might be a part of hypochondriac process.the thought that you might have a heart problem itself may cause anxiety and increase your heart rate.
Try and divert your attention towards something else you are interested in,though you may find it difficult initially.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor